# SDR RAIA00406003

- Difficulty date: June 3, 2004
- Submitted: June 6, 2004
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 13,114 hours, 13,143 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Warning System
- Condition: Activated
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RT ENGINE INDICATED HIGH N2 SPEED.  MAINTENANCE OPS CHECKED OK WITH NO DEFECTS NOTED.
